Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

My grandfather has fainting and his heartbeat drops to 33. plz help

help! he keeps fainting and his heartbeat drops to 33. plz help!?
my grandad is 76 yrs old. he is in pretty good health condition. he has had heart prob though.he has been having fainting spells, and my grandma takes his blood pressure, and its fine. but his heartbeat is 33???? can someone please help me. what could happen?? is this bad? he wont tell anyone.. and he doesnt wanna go to the doctor. this has happened numerous times. please help. i love my granddad.
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Deepthi,thanks for query.What he seems to having is some problem with his heart beating.This can happen when there is beating abnormalities in his heart referred as arrhythmia.You must take him to doctor,as this dangerous and can lead to other problems.He needs to be investigated properly in form of EKG,2 d echo etc as per advise from your doctor.
wishing him good health.
Answered: Wed, 14 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor